# SDR COEA2011011001911

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 35,206 hours, 42,886 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1156100
- Part serial: 614
- Condition: Failed
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB JNU FLIGHT 8216:  SHORTLY AFTER ROTATION THE NR 2 ENGINE OIL PRESSURE GAUGE ILLUMINATED FALLING OIL PRESSURE, CRC ACTIVATED FOR 5 SECONDS THEN RETURNED TO NORMAL.  CREW ELECTED TO RETURN TO JNU.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED OIL PRESSURE REGUATOR INTERNALS AND REMOVED AND REPLACED OIL PRESSURE TRANSMITTER AND LOW OIL PRESSURE SWITCH.  AIRCRAFT RETURNED TO SERVICE.
